MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CATARACT PACK

Medline Industries, LP MEDLINE; CATARACT PACK
Catalog Number VAL001CPMEC
Medical Device Problem Codes Material Deformation (2976); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they said they appear to be crimped and causing a double barrel stream, and dr.Said at times nothing will push through.".
 
Additional Manufacturer Narrative
The customer reported issues with the hydrodissectors in the packs: they appear to be crimped and causing a double barrel stream, and at times nothing will push through; the issue was noticed prior to patient contact and there was no impact to any of the patient.A photo and a sample were received, several photos were provided, the bill of materials and production record were reviewed, and visual evaluation showed that several cannulas exhibited a forked or "double barreled" appearance.Based on review of the reported complaint, sample evaluation, photographic evidence, bill of materials, and production records, the reported issue was confirmed.The correction states, "this is a manufacturing process issue," and the pack build review found nothing that may have contributed to the reported defect, with the component received from the vendor and placed into the pack with no alteration by medline during the production process.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CATARACT PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nathan bersch
three lakes drive
northfield, IL 60093--275
MDR Report Key50771494
Report Number1417592-2026-40308
Device Sequence Number13117900
Product Code OJK
UDI-Device Identifier10198459435379
UDI-Public10198459435379
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVAL001CPMEC
Device Lot Number25JBK650
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/19/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown